# SDR REXA2019062801019

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31119131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 I/B FLOOR LANDING HAS CORROSION BETWEEN FS 559+112 AND FS 574, IN THE CARGO BAY. REPAIRED LBL27 FLOORBEAM LANDING IAW EA CRJ 253-09319 REV IR THIS IS A MAJOR REPAIR.
